# SDR KY72024F00006

- Difficulty date: June 9, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N971DC
- Make and model: Emb EMB-145
- Aircraft serial: 14500821
- Aircraft time: 30,195 hours, 27,507 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 8166248
- Part serial: 8166248
- Condition: Defective
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED1 OVERTEMP IN FLIGHT ATB.  REMOVED & REPLACED #1 HIGH TEMP THERMOSTAT 36-11-06, OPS CHECK GOOD.
